# SDR 08FDEA02357

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57970100002
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER SKIN HAS REPAIR MISSING, BETWEEN FLAP RIB 2 AND FLAP RIB 4 REMOVED DAMAGED SKIN AND CORE, FABRICATED AND INSTALLED FLAP REPAIR DOUBLER AT LT INBD LOWER SKIN BETWEEN FLAP RIB 2 AND FLAP RIB 4 IAW FEDEX EA 6-5750-121281, RELEASE DATE 29 MAY, 2008.
